Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

Contents of Volume 16

All articles in this issue are freely accessible.
Iteration of quasiregular tangent functions in three dimensions
A. N. Fletcher and D. A. Nicks.
Conform. Geom. Dyn. 16 (2012), 1-21
Abstract, references and article information
Full-text PDF Free Access
Lines of minima with no end in Thurston’s boundary of Teichmüller space
Yuki Iguchi.
Conform. Geom. Dyn. 16 (2012), 22-43
Abstract, references and article information
Full-text PDF Free Access
Mapping schemes realizable by obstructed topological polynomials
Gregory A. Kelsey.
Conform. Geom. Dyn. 16 (2012), 44-80
Abstract, references and article information
Full-text PDF Free Access
Uniformly quasiregular maps with toroidal Julia sets
Riikka Kangaslampi, Kirsi Peltonen and Jang-Mei Wu.
Conform. Geom. Dyn. 16 (2012), 81-88
Abstract, references and article information
Full-text PDF Free Access
Linear slices of the quasi-Fuchsian space of punctured tori
Yohei Komori and Yasushi Yamashita.
Conform. Geom. Dyn. 16 (2012), 89-102
Abstract, references and article information
Full-text PDF Free Access
Invariant relations for the Bowen-Series transform
Vincent Pit.
Conform. Geom. Dyn. 16 (2012), 103-123
Abstract, references and article information
Full-text PDF Free Access
Sharp distortion growth for bilipschitz extension of planar maps
Leonid V. Kovalev.
Conform. Geom. Dyn. 16 (2012), 124-131
Abstract, references and article information
Full-text PDF Free Access
Teichmüller space for iterated function systems
Martial R. Hille and Nina Snigireva.
Conform. Geom. Dyn. 16 (2012), 132-160
Abstract, references and article information
Full-text PDF Free Access
The Medusa algorithm for polynomial matings
Suzanne Hruska Boyd and Christian Henriksen.
Conform. Geom. Dyn. 16 (2012), 161-183
Abstract, references and article information
Full-text PDF Free Access
Some spectral applications of McMullen’s Hausdorff dimension algorithm
K. Gittins, N. Peyerimhoff, M. Stoiciu and D. Wirosoetisno.
Conform. Geom. Dyn. 16 (2012), 184-203
Abstract, references and article information
Full-text PDF Free Access
The space-like surfaces with vanishing conformal form in the conformal space
Changxiong Nie.
Conform. Geom. Dyn. 16 (2012), 204-208
Abstract, references and article information
Full-text PDF Free Access
Nearly Euclidean Thurston maps
J. W. Cannon, W. J. Floyd, W. R. Parry and K. M. Pilgrim.
Conform. Geom. Dyn. 16 (2012), 209-255
Abstract, references and article information
Full-text PDF Free Access
A Fatou type theorem for complex map germs
Leonardo Câmara and Bruno Scárdua.
Conform. Geom. Dyn. 16 (2012), 256-268
Abstract, references and article information
Full-text PDF Free Access
Quasi-isometric co-Hopficity of non-uniform lattices in rank-one semi-simple Lie groups
Ilya Kapovich and Anton Lukyanenko.
Conform. Geom. Dyn. 16 (2012), 269-282
Abstract, references and article information
Full-text PDF Free Access